# SDR AALA20091208LHR01

- Difficulty date: December 8, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 75,579 hours, 11,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT ROW 4L JUMPSEAT FALLS OFF.  SECURED EXIT SIGN COVER.
